... too for?
It can most definately cause gastritis and ulcers. Have you taken it with food or milk? Have you ever taken another NSAID? I've taken the NSAID that is in arthrotec, that was ulcer number 3 and 4, lol... There are some that are less harsh to the stomach. The other med in it protects your stomach somewhat, but not all the way it seems if its bothering you. It is possible if you took another NSAID, to take that second drug, its called cytotec.
I think your question got cut off, but yes, I have tried it & I have to take omprazole for too much acid in my stomach. I have never been able to take any kind of NSAID including arthotec. It made me double over in pain & gave me GERD even with omeprozole. Some people just can't take these kinds of meds. Tylenol sometimes even upsets my stomach, but it is the only left for me to take. Hope this helps...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Sep 2010 • 1 answer
Posted 3 Mar 2011 • 5 answers
Posted 27 Apr 2014 • 1 answer
Posted 10 Apr 2016 • 1 answer
I have osteoarthritis in my back and degenerated disk in lower back. Am taking meloxicam, which does
Posted 31 Oct 2016 • 1 answer